1 doctor weighed in:

I'm taking watson 349 for bad sprain. It seems to be causing weight loss/hyper energy. If so, how can I minimize effects, don't need more weight loss!

1 doctor weighed in
Dr. Steven Charlap
Holistic Medicine

In brief: Stop taking

The ingredients of watson 349 are acetaminophen, the active ingredient of tylenol and hydrocodone, which is an addictive narcotic.
This pill should not be taken for more than 2 to 3 days maximally. Not clear why it would cause hyperenergy, but it could interfere with appetite. Stop the pills, elevate leg whenever possible, apply warm compresses, whenever possible, and try Ibuprofen for 2 to 3 day.

In brief: Stop taking

The ingredients of watson 349 are acetaminophen, the active ingredient of tylenol and hydrocodone, which is an addictive narcotic.
This pill should not be taken for more than 2 to 3 days maximally. Not clear why it would cause hyperenergy, but it could interfere with appetite. Stop the pills, elevate leg whenever possible, apply warm compresses, whenever possible, and try Ibuprofen for 2 to 3 day.
Dr. Steven Charlap
Dr. Steven Charlap
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors